×

zbMATH — the first resource for mathematics

Integral inequalities and mild solutions of semilinear neutral evolution equations. (English) Zbl 1074.34059
The paper is mainly concerned with the existence of mild solutions for a nonlocal Cauchy problem governed by a semilinear neutral differential equation in a Banach space \(X\) \[ \frac{d}{dt}[x(t)+g(t,x(t))]= Ax(t)+f(t,x(t)), \quad x(0)=x_0-h(x(t)), \quad t\in [0,T] \] where \(A\) is the infinitesimal generator of a strongly continuous semigroup of bounded linear operators; \(g,f:[0,T]\times X\to X\) and \(h:C([0,T],X)\to X\) are given functions.
In order to prove the existence theorem, the authors provide new results on a singular nonlinear integral inequality of Bihari type \[ u(t)\leq l(t)+\int_0^t \frac{1}{(t-s)^{1-\beta}}\alpha_1(s)\omega_1(u(s))\, ds + \int_0^t \alpha_2(s)\omega_2(u(s))\, ds\;. \]
Finally, they give an application to partial differential equations.

MSC:
34G20 Nonlinear differential equations in abstract spaces
34K30 Functional-differential equations in abstract spaces
34K40 Neutral functional-differential equations
26D10 Inequalities involving derivatives and differential and integral operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Dauer, J.P.; Balachandran, K., Existence of solutions of nonlinear neutral integrodifferential equations in Banach spaces, J. math. anal. appl., 251, 93-105, (2000) · Zbl 0966.45008
[2] Balachandran, K.; Sakthivel, R.; Dauer, J.P., Controllability of neutral functional integrodifferential systems in Banach spaces, Comput. math. anal. ser., 39, 117-126, (2000) · Zbl 0982.93019
[3] Balachandran, K.; Sakthivel, R., Existence of solutions of neutral functional integrodifferential equations in Banach spaces, Proc. Indian acad. sci. math. sci., 109, 325-332, (1999) · Zbl 0934.45012
[4] Benchohra, M.; Ntouyas, S.K., Nonlocal Cauchy problems for neutral functional differential and integrodifferential inclusions in Banach spaces, J. math. anal. appl., 258, 573-590, (2001) · Zbl 0982.45008
[5] Benchohra, M.; Henderson, J.; Ntouyas, S.K., Semilinear impulsive neutral functional differential inclusions in Banach spaces, Appl. anal., 81, 951-963, (2002) · Zbl 1037.34076
[6] Benchohra, M.; Henderson, J.; Ntouyas, S.K., Existence results for impulsive multivalued semilinear neutral functional differential inclusions in Banach spaces, J. math. anal. appl., 263, 763-780, (2001) · Zbl 0998.34064
[7] Sakthivel, Q.H.; Choi, R.; Anthoni, S.M., Controllability of nonlinear evolution integrodifferential systems, J. math. anal. appl., 275, 402-417, (2002) · Zbl 1010.93055
[8] Burton, T.A.; Kirk, C., A fixed point theorem of krasnoselski – schaefer type, Math. nachr., 189, 23-31, (1998) · Zbl 0896.47042
[9] Byszewski, L.; Lakshimikantham, V., Theorem about the existence and uniqueness of a solution of a nonlocal abstract Cauchy problem in a Banach space, Appl. anal., 40, 11-19, (1990)
[10] Byszewski, L., Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem, J. math. anal. appl., 162, 494-505, (1991) · Zbl 0748.34040
[11] Byszewski, L.; Akca, H., On a mild solution of a semilinear functional-differential evolution nonlocal problem, J. appl. math. stochastic anal., 10, 265-271, (1997) · Zbl 1043.34504
[12] Hernandez, E.; Henriquez, H.R., Existence results for partial neutral functional differential equations with unbounded delay, J. math. anal. appl., 221, 452-475, (1998) · Zbl 0915.35110
[13] Mahmudov, N.I., Approximate controllability of semilinear deterministic ans stochastic evolution equations in abstract spaces, SIAM J. control optim., 42, 1604-1622, (2003) · Zbl 1084.93006
[14] Ntouyas, S.K.; Tsamatos, P.Gh., Global existence for semilinear evolution equations with nonlocal conditions, J. math. anal. appl., 210, 679-687, (1997) · Zbl 0884.34069
[15] Lin, Y.; Liu, H., Semilinear integrodifferential equations with nonlocal Cauchy problem, Nonlinear anal., 26, 1023-1033, (1996) · Zbl 0916.45014
[16] Pachpatte, B.G., On some new inequalities related to certain inequalities in the theory of differential equations, J. math. anal. appl., 189, 128-144, (1995) · Zbl 0824.26010
[17] Medved, M., Integral inequalities and global solutions of semilinear evolution equations, J. math. anal. appl., 267, 643-650, (2002) · Zbl 1028.34055
[18] Aizicovici, S.; Gao, Y., Functional differential equations with nonlocal initial conditions, J. appl. math. stochastic anal., 10, 145-156, (1997) · Zbl 0883.34065
[19] Aizicovici, S.; McKibben, M., Existence results for a class of abstract nonlocal Cauchy problems, Nonlinear anal., 39, 649-668, (2000) · Zbl 0954.34055
[20] Hernandez, E., Existence results for partial neutral functional integrodifferential equations with unbounded delay, J. math. anal. appl., 292, 194-210, (2004) · Zbl 1056.45012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.